# SDR SWAA2021031755315

- Difficulty date: February 15, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 26INCH FROM FRONT SPAR LT HORIZONTAL STAB. REPAIRED INSPAR RIB LOCATED STAB STA 129.50 AND 26 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737700 SRM 5510092R4 REPAIR 4 FIG 202 DETAIL A.
